MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number 5DCS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.Multiple attempts were made to obtain additional information, including device availability for return to stryker.No information was provided.Since there was no device returned, visual and functional inspection could not be performed.A review of the dhr could not be performed as the lot/serial number was not reported.The reported event could be attributed to: - user attempts to cut staples or clips, - user attempts to cut non-soft tissue, - user attempts to cut excessive amount of tissue.The instructions for use (ifu) state: - do not directly apply current to staples or clips.- instruments were designed for cutting soft tissue.Attempting to cut staples or clips may damage the instrument.- if cutting of staples or clips is attempted, damage to instrument may occur.Should the device become available for return, the investigation will be reopened.The reported event will continue to be monitored through post-market surveillance.(b)(4).
 
Event or Problem Description
It was reported the doctors complained the scissors were dull.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6271033
Report Number0001056128-2017-00017
Device Sequence Number810708
Product Code NUJ
UDI-Device Identifier00885825013288
UDI-Public(01)00885825013288
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5DCS
Device Catalogue Number5DCSRR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2016
Initial Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1